Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Tingling in the face followed by hive like elevation and then sinking. What can be the cause ?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
I'm a 69 year old male, and during the last 2 months, I've beensuffering with tingling on my facefollowed by an elevation like hive, but doesn't go away. the latest assault was a one inch darkened sinking above me left jaw. everything is preceded with a tingling. I went to my family doctor, and she suggested I make an appointment with a dermotolgist, which I did. However, I still have to wait a month for the appointment. This whole ordeal is changing the landscape of my face, and making me a nervous wreck, especially the several spots that are slightly sinking.
Posted Sun, 6 May 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 8 hours later

Thanks for posting your query.

Hive or allergies when they start take a while to heal completely.

Anything that is causing allergy, then be it any oral allergen, inhaled dust or any local application, needs to be withheld.

If symptoms go away with Antihistamine medicine like Atarax and come back after the drug's effect is lost, is likely to be Urticaria only.

A photgraph from your end will help in making a more authentic diagnosis. You have a feature to upload your photograph on the right side of query page. Please utilize that.

I hope, I have answered your query. I will be happy to answer your follow up query once I receive photographs of lesion.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor